Hi I was reading your post about leaving effexor and wondering if you're still off it. and did the withdrawal symptoms ever completely go away. I'm trying to quit too, i'm on day 20 and the zaps, nausea, insomnia and even the stomach upset is still present though milder than week 1. but i'm desperately looking for someone who recovered completely, someone who left all AD's and is withdrawal symptom free now. so that i know there is light at the end of the tunnel. i'm losing all hope now of ever being completely symptom free :( All the best to you! mimz
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.